Change search
ReferencesLink to record
Permanent link

Direct link
Multiple solutions for a quasilinear Schrödinger equation
Stockholm University, Faculty of Science, Department of Mathematics.
2013 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 254, no 4, 2015-2032 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we consider the quasilinear Schr\"{o}dinger equation\[-\Delta u+V(x)u-\Delta(u^{2})u=g(x,u), \quad x\in \mathbb{R}^{N},\] where $g$ and $V$are periodic in $x_1,\ldots,x_N$ and $g$ is odd in $u$, subcritical and satisfies a monotonicity condition. We employ the approach developed in [15,16] and obtain infinitely many geometrically distinct solutions.

Place, publisher, year, edition, pages
2013. Vol. 254, no 4, 2015-2032 p.
Keyword [en]
Quasilinear Schrödinger equation, Multiplicity of solutions, Nehari manifold
National Category
Research subject
URN: urn:nbn:se:su:diva-83447DOI: 10.1016/j.jde.2012.11.017ISI: 000314008200015OAI: diva2:575798
Available from: 2012-12-11 Created: 2012-12-11 Last updated: 2013-03-18Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Szulkin, Andrzej
By organisation
Department of Mathematics
In the same journal
Journal of Differential Equations

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 82 hits
ReferencesLink to record
Permanent link

Direct link